Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Exelon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Memory loss

I have been taking Dilantin for several years for very mild<br>sizures, and my memory is not as gfood as it was. My doctor said that is caused as a side effect of the Dilantin and he prescribed Exelon, I am 56 years old and need to be very sharp because of the line of wqeok I am in.<br>Please advice if you can recommend something better than Exelon and I can ask my doctor. What has me concern are the testimonies that I just read on youe web site.<br><br>I will appreciate a prompt response and thank you in advance,<br><br>Mrs. A. J. Lange
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Martha
Guest
 
Posts: n/a
Default Exelon

The nausea, weight loss, and stomach problems are front and center with this drug. <br> <br>My father is on Aricept for his mild dementia at age 87 (I think he's been nuts his entire life, but no one addressed the problem until he became elderly). It helps, but it has side effects too. A runny nose with sinus inflamation developed with both my parents on the drug. <br> <br>His doctor wanted to switch the Aricept with Exelon. My father was also on Namenda to augment the Aricept. <br> <br>My father is very thin, part of the problem may have come from the Namenda. <br> <br>I refused the Exelon trials, and I am taking him off the Namenda. It makes him sleep too much. <br> <br>Good luck. We have had luck with Aricept. <br> <br>Martha
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Weight loss Music Welchol 1 02-15-2010 02:50 AM
Weight Loss??? Share Welchol 1 01-14-2008 01:04 AM
memory loss CC Trileptal 0 12-02-2005 06:00 AM
Memory Loss Carol Zetia 0 12-02-2005 06:00 AM
Sustiva/ loss memory Anonnymous Sustiva 0 09-20-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:04 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.